Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

High fever, cough, runny nose, clear mucus with blood, sweating, asthma, giving nebulizer. Can give mucinex and advil?

My 7 year old has had a high fever - ranging from 101-103.5 since Thursday. He has a cough and runny/ stuffy nose. When he blows his nose, clear mucus with blood is coming out (that started today). Thought the fever broke last night, as he was sweating...( reached 103.5 last night), but today he is back up to 102. Does he need to go see the doctor or is this a cold? Also....FYI he has asthma , so we have been giving him the nebulizer when needed. One other thing, can you give mucinex and advil (for the fever) at the same time?
Asked On : Thu, 3 May 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
YES THERE IS NO INTERACTION S
YOU CAN ADD ACCORDING TO NEED
I THINK YOUMUST CONSULT DOCTOR AS THESE ARE ALLERGIES AND CAN BE SOLVED BY PHYSICAL EXAMINATIO NOT BY IMAGINATIONS
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor